Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having burning sensation at tip of penis while urinating. Is it STD?

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Fri, 13 Dec 2013 in Sexually Transmitted Diseases
Question: Hello, I'm a 21 year old male and im very nervous I think I have an std, yesterday when I was at work I went to bathroom and peed, it felt a little weird but I didn't think anything of it. Today I went for my morning pee and thought I was gonna die. The last time I had sex was friday morning, I read about symptoms of stds but I don't have anything just a burn at the tip when I urinate. Im very scared.
doctor
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer: Simply Get Tested! Detailed Answer: Dear Friend.. There is no point in worrying and being terrified all the time. Since you have read already about the symptoms of STD, and you didn't find any one in you, i would simply ask you if you had any unprotected sex or sex with high risk person like a prostitute. Do you have any rash or discharge? You said that you have just burning at the tip when you urinate, there can be many causes for this. You might be having a urinary tract infection or might be a stone in your ureter. Just consume plenty of water and notice if the burning subsides. If still it persists or you develop fever or any pain in abdomen / flanks, meet your doctor for investigations. Now coming to your main concern, that you think you have an STD. Its so easy to get rid of this concern, you can simply go to a Hospital, they have departments which confidentially deal and test for these issues. Its always better to be sure! Isn't it? So, get tested. And specially if you had a high risk sexual exposure. I hope i am able to answer your queries. Still, you want to ask any thing more, i am here. Play Safe , Stay Healthy Dr Anshul Varshney
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Sexually transmitted disease

doctor1 MD

I ve been having non stop nausea, headaches , shortness of breath. The doctor checked for anemia, diabetes and checked my thyroid everything was good . She also did a pregnancy test it was negative but she didn t check me for stds and I m really freaking myself about that . Please help?

doctor1 MD

I am 21 years old. I had unprotected sex with a woman who I thought was clean. It has been a year since then, and have gotten tested twice for the basic stds. Nothing. I have had symptoms for the entire year and have felt like there is something wrong for the entire year. My current state is constipation , it is very dry and it is very difficult. I also have absolutely no sex drive, my testicles are almost always in some kind of discomfort or pain, and I have abdominal pain as well. My erections are not as strong and in general it does not feel the same as it used to. I believe I have HSV-1 on my genitals as I received oral sex from the same woman who had a cold sore . No outbreaks of that ever. What can I do?

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...